# SDR CALA9601871

- Difficulty date: October 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37077
- Make and model: Doug DC-10-30
- Aircraft serial: 46981
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Hinged Panel
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .50 INCH CRACK AROUND FASTENER OF LT HORIZONTAL STABILIZER LOWER TRAILING EDGE HINGED PANEL AT STA XE 158.  THE AREA WAS REPAIRED IAW SRM 51-70-00.
